By Topic

Perfect reconstruction formulas and bounds on aliasing error in sub-Nyquist nonuniform sampling of multiband signals

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Venkataramani, R. ; Dept. of Electr. & Comput. Eng., Illinois Univ., Urbana, IL, USA ; Bresler, Y.

We examine the problem of periodic nonuniform sampling of a multiband signal and its reconstruction from the samples. This sampling scheme, which has been studied previously, has an interesting optimality property that uniform sampling lacks: one can sample and reconstruct the class ℬ(ℱ) of multiband signals with spectral support ℱ, at rates arbitrarily close to the Landau (1969) minimum rate equal to the Lebesgue measure of ℱ, even when ℱ does not tile R under translation. Using the conditions for exact reconstruction, we derive an explicit reconstruction formula. We compute bounds on the peak value and the energy of the aliasing error in the event that the input signal is band-limited to the “span of ℱ” (the smallest interval containing ℱ) which is a bigger class than the valid signals ℬ(ℱ), band-limited to ℱ. We also examine the performance of the reconstruction system when the input contains additive sample noise

Published in:

Information Theory, IEEE Transactions on  (Volume:46 ,  Issue: 6 )